BooksTestimonialsInterviewsLibraryArticlesShop Here 

Interferon

messages about Interferon use

I was better off with the hepatitis C!

Name:

Mariel

Your Question for Lloyd

I was wondering how I get involved in the class action against interferon. While taking the drug, I dropped down to 79 lbs, and now have Gastroparesis and Crohns disease as a result.

The interferon paralyzed my stomach, and I am considering having a pacemaker put in because I am constantly vomitting and nausea us, and dropping dramatic weight. I am on disability because of this, and its caused me immense mental distress, as well as my daughters.

Please tell me what I need to do to get involved. I can not work and there for am unable to provide the life I wanted. I was better off with the hepatitis C! :)

I have just finished taking Interferon and Ribavirin for Hep C

I have just finished taking Interferon and Ribavirin for Hep C. I took it for 6 months and was cured of HEP C; however, no my liver and kidneys are suffering. Two months ago I had a perfect liver besides some fat. Now, I have Cirrhosis spots and the dr. said it has acquired 2 YEARS of damage in 30 days.

I was wondering if there was any lawsuit I could join or any other programs? I now am facing cancer most likely and have 4 children and nothing to leave behind to help them.

Thanks you.
-Jim Thomas

The Full Doctor Treatment for Hepatitis C

Dear Lloyd,

I have Hepatitis C type 1a. I was diagnosed last year and immediately got the Hep A&B vacine. I then went on the triple Interferon, ribaviran and Telapavir treatment. 8 weeks in I became very tired with rash. I was put on Thyroid medication. I fainted one night and hit my head - spend overnight in the hospital. Over the next two weeks my blood counts dropped and I was running a low fever. Was put on procrit for blood count as my fever and rash increased. By the end of that two week period my fever was 104.5 and i was told to go the hospital where I was diagnosed with DRESS syndrom - a severe reaction to the drugs. Spent four days in hospital trying to control the fever, which came down finally with steriods. I had receveived an Undetectable test result, however I was taken off all 3 drugs at week 10 due to the reactions. After my fever came down the dr. tried to restart the interferon and ribaviran to complete the next 12 week phase, however the rash came back right away.

Relationship between Interferon and Lymphoma

From Barbara
Sent: Friday, April 20, 2012 9:11 AM
To: Lloyd Wright
Subject: [Contact Lloyd] interferon horror story

Davis sent a message using the contact form at http://lloydwright.org/messages/contact.

Llyod,
I want to thank you for being so open about this experience with interferon. 

I am a daughter of a person who went on interferon.  My father was swimming labs, active in the community, and always had tons of energy.  His doctor put him on what she said was more interferon known to man. He was on ALOT of interferon at Hershey Med Center in Pa.  My Dad became very sick. He had personality changes, his hair went straight, sick as a dog, and started doing things he would never do.  Lloyd a couple years after he went off the Interferon he developed waldenstromes macroglogulanemia, which is a Nonhodgkins lymphoma.  The doctors say that its from his Hep C but I think its from all the interferon he was on.  Do you know of any relations between Interferon and lymphoma? Have you ever heard of any corrolation.

the interferon pegasys treatments

From: Tony
Sent: Friday, March 30, 2012 4:12 PM
To: lloyd

Lloyd, hope you are well and having a great day.I got my supplement package yesterday and I  started my treatment today. I took the thymus and mesenchyme this morning. So far no adverse effects and I feel good. I am looking forward to doing the treatments and I'm hoping to have good results from using the supplements. I have read your books even went as far as studying them and I have watched  all of your videos and I believe you are someone that know what you are talking about.

Long Term Sides that ruined my life after hep c treatment

From: Debra
Sent: Tuesday, March 20, 2012 8:57 PM
To: LloydWright.org
Subject: Long Term Sides that ruined my life after hep c treatment. Please advise?

i WANT TO SUE FOR PAIN AND SUFFERING!!!!! 

Can you help direct me?  "They never told me that I would be disabled permenantly when I treated in 2006,  My nervous system is a mess.  I have severe panic attacks, depression, eyesight is really bad, still ache all over, agoraphobia.  This has brought me down from being a productive & employed 'to being below poverty level (cause I'm unstable i cannot hold a job for long) and I have been on the brinks of homelessness for the passed months;  I've been suffering since 2006. 

some truth about recovery from this treatment

Your Question for Lloyd

I am 3 months off Ribavirin and Interferon. The virus was undetectable 1 month into treatment and I stopped treatment 3 weeks early. I wish I had stopped earlier as I feel brain damaged and Nervous System Damaged. Cognitive Motor skills damaged...Eye sensitivity, emotonal and mental problems, depressed & fatigued. Will I recover? My boyfriend is still with me and I sometimes feel he thinks I use it as an excuse...and I question myself so I would like to hear some truth about recovery from this treatment. I took the treatment for almost 6 months and I am a 40 year old woman with no other health problems.

Thank you, Heather

Syndicate content